# SDR UIEA2012071100315

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,520 hours, 20,835 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CK49898
- Condition: Failed
- Location: Lt Ac Buss
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AC BUSS INTERMITTENT ON ENGINE SHUTDOWN.   FOUND LT GENERATOR CONTROL CIRCUIT BREAKER T-1 CONTACT OPEN DURING FAULT.  R & R LT GENERATOR CONTROL CIRCUIT BREAKER IAW AMM 24-22-03, SYS OPS CHECKED GOOD.
